A quantum diffusion (A, A′, j) comprises of unital *-algebras A and A′ and a family of identity preserving *-homomorphisms j=(j t : t≧0) from A into A′. Also j satisfies a system of quantum stochastic differential equations dj t (x0=jt(μ j i (x0))dM i i , j0(x0)=x0⊗I for all x0∈A where μ j i , 1≦i, j≦N are maps from A to itself and are known as the structure maps. In this paper an existence proof is given for a class of quantum diffusions, for which the structure maps are bounded in the operator norm sense. A solution to the system of quantum stochastic differential equations is first produced using a variation of the Picard iteration method. Another application of this method shows that the solution is a quantum diffusion.
KeywordsDifferential Equation Stochastic Process Probability Theory Operator Norm Statistical Theory
Unable to display preview. Download preview PDF.
- 1.Evans, M.P., Hudson, R.L.: Multidimension diffusions. In: Accardi, L., Waldenfels, W. von (eds.) Quantum probability III. Proceedings. Oberwolfach 1987. (Lect. Notes Math., vol. 1303, pp. 69–88). Berlin Heidelberg New York Tokyo: Springer 1987Google Scholar
- 2.Hudson, R.L.: Quantum diffusions and cohomology of algebras. In: Prohorov, Y., Sazonov, V.V. (eds.) Proceedings of 1st World Congress of Bernoulli Society, vol. 1, pp. 479–485. Utrecht: VNU Science Press 1987Google Scholar
- 3.Hudson, R.L., Parthasarathy, K.R.: Quantum Ito's formula and stochastic evolutions. Comm. Math. Phys. 93, 301–323 (1984)Google Scholar